# SDR 2005UALA00500

- Difficulty date: June 4, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 37,377 hours, 13,584 cycles
- System (JASC): 3400 · Navigation System
- Part: Probe
- Condition: Failed
- Location: Tat Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LOST BOTH FAC'S, WENT INTO ALTERNATE LAW.   INDICATION DUE TO PROBE TAT 1 FAILURE, TAT 2 REPLACED PRECAUTIONARY. TAT 1 AND TAT 2 PROBES REPLACED.
